Follow
Zsolt Tuza
Zsolt Tuza
MTA Rényi Institute, Budapest & University of Pannonia, Veszprém
Verified email at dcs.uni-pannon.hu
Title
Cited by
Cited by
Year
Graph coloring with local constraints-A survey
Z Tuza
3001997
Rankings of graphs
H Bodlaender, J Deogun, K Jansen, T Kloks, D Kratsch, H Müller, Z Tuza
Graph-Theoretic Concepts in Computer Science, 292-304, 1995
2231995
Semi on-line algorithms for the partition problem
H Kellerer, V Kotov, MG Speranza, Z Tuza
Operations Research Letters 21 (5), 235-242, 1997
2221997
Maximum cuts and large bipartite subgraphs
S Poljak, Z Tuza
Combinatorial optimization.(DIMACS series in discrete mathematics and …, 1995
2181995
On rainbow connection
Y Caro, A Lev, Y Roditty, Z Tuza, R Yuster
the electronic journal of combinatorics 15 (1), R57, 2008
2122008
Precoloring extension
M Biró, M Hujter, Z Tuza
Preprint (Computer and Automation Institute, Budapest, 1990), 1990
207*1990
Complexity of coloring graphs without forbidden induced subgraphs
D Král, J Kratochvíl, Z Tuza, GJ Woeginger
International Workshop on Graph-Theoretic Concepts in Computer Science, 254-262, 2001
1972001
On the b-chromatic number of graphs
J Kratochvíl, Z Tuza, M Voigt
International Workshop on Graph-Theoretic Concepts in Computer Science, 310-320, 2002
1772002
Dominating cliques in P 5 -free graphs
G Bacsó, Z Tuza
Periodica Mathematica Hungarica 21 (4), 303-308, 1990
1531990
Induced matchings in bipartite graphs
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discrete Mathematics 78 (1-2), 83-87, 1989
1531989
Covering all cliques of a graph
Z Tuza
Discrete Mathematics 86 (1-3), 117-126, 1990
1501990
Saturated graphs with minimal number of edges
L Kászonyi, Z Tuza
Journal of graph theory 10 (2), 203-210, 1986
1501986
Radius, diameter, and minimum degree
P Erdős, J Pach, R Pollack, Z Tuza
Journal of Combinatorial Theory, Series B 47 (1), 73-79, 1989
1321989
The number of maximal independent sets in triangle-free graphs
M Hujtera, Z Tuza
SIAM Journal on Discrete Mathematics 6 (2), 284-288, 1993
1271993
The maximum number of edges in 2K2-free graphs of bounded degree
FRK Chung, A Gyárfás, Z Tuza, WT Trotter
Discrete Mathematics 81 (2), 129-135, 1990
1151990
Precoloring extension. II. Graph classes related to bipartite graphs
M Hujter, Z Tuza
Acta Mathematica Universitatis Comenianae 62 (1), 1-11, 1993
1101993
Proper connection of graphs
V Borozan, S Fujita, A Gerek, C Magnant, Y Manoussakis, L Montero, ...
Discrete Mathematics 312 (17), 2550-2560, 2012
1072012
Precoloring extension. III. Classes of perfect graphs
M Hujter, Z Tuza
Combinatorics, Probability and Computing 5 (1), 35-56, 1996
1051996
One more occurrence of variables makes satisfiability jump from trivial to NP-complete
J Kratochvíl, P Savický, Z Tuza
SIAM Journal on Computing 22 (1), 203-210, 1993
981993
Improved lower bounds on k‐independence
Y Caro, Z Tuza
Journal of Graph Theory 15 (1), 99-107, 1991
981991
The system can't perform the operation now. Try again later.
Articles 1–20